# SDR 0300956632

- Difficulty date: May 2, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Aircraft time: 75,606 hours, 11,252 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACK IN NR 3 PYLON INBOARD SKIN AT CUTOUT OF SLOT SEAL AT NACELLE STATION 178.  REPAIRED PER EA 66-164978.
